数学与统计学院机构知识库

Institutional Repository, School of Mathematics and Statistics

 

兰州大学机构库

Search Results

Help

Item hits: (Results 1-10 of 184)

Filters        
Items/Page:    Sort:
Anti-forcing spectra of perfect matchings of graphs [期刊论文]
Journal of Combinatorial Optimization, 2015, 卷号: 33, 期号: 2, 页码: 660-680
Deng, Kai;  Zhang, Heping
View/Download:15/0
 
A robust combination approach for short-term wind speed forecasting and analysis - Combination of the ARIMA (Autoregressive Integrated Moving Average), ELM (Extreme Learning Machine), SVM (Support Vector Machine) and LSSVM (Least Square SVM) forecasts using a GPR (Gaussian Process Regression) model [期刊论文]
ENERGY, 2015, 卷号: 93, 页码: 41-56
Wang, JZ;  Hu, JM
View/Download:8/0
 
Short-term wind speed prediction using empirical wavelet transform and Gaussian process regression [期刊论文]
ENERGY, 2015, 卷号: 93, 页码: 1456-1466
Hu, JM;  Wang, JZ
View/Download:6/0
 
A class of iteration methods based on the HSS for Toeplitz systems of weakly nonlinear equations [期刊论文]
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2015, 卷号: 290, 页码: 433-444
Zhu, MZ;  Zhang, GF
View/Download:3/0
 
Reconsider the effect of prey refuge in a predation model [期刊论文]
ECOLOGICAL MODELLING, 2015, 卷号: 317, 页码: 64-65
Ma, ZH;  Wang, SF
View/Download:1/0
 
Generalized shift-splitting iteration method for a class of two-by-two linear systems [期刊论文]
Journal of Applied Mathematics and Computing, 2015, 页码: 1-13
Zeng, Min-Li;  Zhang, Guo-Feng
View/Download:8/0
 
Damped oscillating traveling waves of a diffusive SIR epidemic model [期刊论文]
APPLIED MATHEMATICS LETTERS, 2015, 卷号: 46, 页码: 89-93
Li, Y;  Li, WT(李万同);  Lin, G(林国)
View/Download:57/0
 
Eigenvalue, Unilateral Global Bifurcation and Constant Sign Solution for a Fractional Laplace Problem [期刊论文]
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2015, 卷号: 25, 期号: 13
Yang, BX;  Sun, HR;  Feng, ZS
View/Download:4/0
 
Pattern formation in a predator-prey diffusion model with stage structure for the predator [期刊论文]
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2015, 卷号: 70, 期号: 12, 页码: 2988-3000
Sun, LL;  Fu, SM;  Ma, WJ
View/Download:3/0
 
Parameterized rotated block preconditioning techniques for block two-by-two systems with application to complex linear systems [期刊论文]
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2015, 卷号: 70, 期号: 12, 页码: 2946-2957
Zeng, ML;  Zhang, GF
View/Download:0/0
 

1 2 3 4 5 6 7 8 9 10 next

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace